# SDR N6WA201425004

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 24,662 hours, 17,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT PAX DOOR OUT.  RELAMPED & OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM 33-51-00.
